Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

High cholesterol, slip disc, had angioplasty , put up with stents, suffering from symptoms of vertigo due wrong dosage of Angised over a month. How can I resolve this?

My dad is 59 years old and weighs 70-72 kg. He has a desk-job and works from 9-12 hours. His stress levels are pretty high usually. He has had high cholesterol levels since forever. He used to exercise on a daily basis but his spinal cord s disc slipped two years back. Since then he goes on a walk in the evening and that only sometimes. Last month he went through angioplasty as his PLV branch and Major OM were blocked. He got 4 stents. I just discovered that he has been consuming Angised two times a day mistaking it to be some other medicine for the last three weeks. Last week he showed symptoms of Vertigo . Please suggest how we should handle his situation.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi , as he has underwent angioplasty recently , he needs a detail conselling about cardiac rehabilitation - care to take post angioplsaty , which is generally practiced in all major cardiac centers . Giddiness or vertigo may be because of fall in BP due to nitrates group of drgs or any other medicines he is having . Here is a scope for review the treatment - medicines and get detail counselling about cardiac rehabilitation .
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor